# SDR AALA202112293159

- Difficulty date: December 26, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 61,261 hours, 35,776 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: #2 ENGINE THRUST REVERSER UNLOCK ECAM MESSAGE ON TAKE OFF ROLL .LOW SPEED REJECTED TAKE OFF. LESS THAN 40 KNOTS. MAINTENANCE ADJUSTED #2 ENGINE OUT BOARD UPPER THRUST REVERSER DOOR LATCH FITTING AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 78-32-41 AND AMM 71-00-00-710.
